# SDR QXEA9600145

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD EMERGENCY EXIT LIGHT IS INOP.  SOCKET AND LAMP WERE REPLACED AND LIGHT OPS CHECKED GOOD.
